# SDR DL76S041062

- Difficulty date: November 25, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N119DL
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 56,793 hours, 27,889 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Cap
- Condition: Cracked
- Location: Hyd Module
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

CENTER HYDRAULIC SYSTEM DUMPED ALL FLUID WHILE MOVING FLAPS TO 15 DEGREES ON TAXI OUT SLC.  FOUND CAP CRACKED AND SEPARATED FROM MODULE ON UPPER PART ABOVE HANDLE ON RT GND CHECKOUT MODULE.  REPLACED RT CHECKOUT MODULE.  LK AND OP CK GOOD.  REMOVED, INSPECTED AND REPLACED BOTH CTR ELEC PUMP CASE DRAIN AND SYSTEM FILTERS.  NO METAL FOUND.
